MathSciNet Relay Station
MathSciNet bibliographic data
MR2765654 93E15 (35Q30 60H15 93C20 93D15)
Barbu, Viorel; Da Prato, Giuseppe Internal stabilization by noise of the Navier-Stokes equation. SIAM J. Control Optim. 49 (2011), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement